PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some consistency results on density numbers

Volume 241 / 2018

Moti Gitik Fundamenta Mathematicae 241 (2018), 237-243 MSC: Primary 03E35; Secondary 03E55. DOI: 10.4064/fm423-6-2017 Published online: 17 November 2017

Abstract

We answer some questions of M. Kojman on density numbers.

Authors

  • Moti GitikTel Aviv University
    Tel Aviv, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image